|SIDE EFFECT FROM ULTRASOUND???
Oct 26, 2000
Hello Doctor, and thanks for a wonderful website. I've been diagnosed with multiple fibroids, and I had a follow-up pelvic u/s and internal u/s done on 10/04/00. I felt just fine afterwards, but now, (10/23/00) since I've started my period, I'm having severe pelvic pain, and super-pubic pain, as well as lower abdomin pain, all on the right side. This is the side that has been giving me moderate discomfort for over a year now, (that's the reason for the follow-up u/s's). I've never suffered severe menstral cramps before, and I'm afraid that the u/s procedure performed on me may have aggravated an already existing problem. I'm really afraid and worried. Dear Doctor, could you Please tell me what steps I should take to find out what might be happening. Of course I don't think it would be a good idea to be examined and probed while in such pain.And to tell you the truth, I am reluctant to have just any GYN doctor do a internal exam, due to previous pain caused by less experienced doctors. THANK YOU SO MUCH for your response.
Waiting In Anticipation
Response from Dr. Luzuriaga
With the change in symptoms, I would recommend that you be re-evaluated by a GYN provider that you trust. It is unlikely that the ultrasound caused worsening of your condition.
Katherine Luzuriaga, M.D.
Alarmed and Exhausted
hiv in newborn
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.